Missouri, 2006Flash Flood in Missouri, July 10 to 11, 2006
July 10 to 11, 2006 · NWS SGF · 1 event in 1 county or zone
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Jul 10, 9:03 PM CST, 52 minutes earlier.
Area forecast discussion, Jul 10, 9:03 PM CST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1003 PM CDT MON JUL 10 2006
.DISCUSSION...
COMPLEX WEATHER PATTERN UNFOLDING FOR THE REMAINDER OF TONIGHT.
BATCH OF SHRA/TSRA CONTINUES TO PLOW EASTWARD THROUGH SOUTH CENTRAL
MISSOURI ADDING ONTO ALREADY EXCESSIVE RAINFALL TOTALS FROM EARLIER
TODAY. WEST PLAINS CONTINUES TO INCREASE THEIR RECORD BREAKING
RAINFALL TOTAL OF 4.44 (AS OF 910PM). WITH MORE TO COME OVERNIGHT.
TWO QLCS CONTINUE TO FLOURISH OVER CENTRAL/EASTERN OKLAHOMA AND
NORTHERN ARKANSAS. FOR THE MOMENT...THIS ACTIVITY IS MOVING
WEST-TO-EAST AHEAD OF ANOTHER UPPER LEVEL DISTURBANCE. MEANWHILE...
THE LLJ IS BEGINNING TO INTENSIFY. THE QUESTION OF THE HOUR
IS...WILL THIS ACTIVITY SHIFT TO THE NORTHEAST OR CONTINUE AN
EASTERLY TREK. THE EXPECTATION IS THAT THE LLJ WILL BE ABLE TO
REGENERATE SHRA/TSRA OVER THE REGION REGARDLESS OF THE MOVEMENT OF
THE AFOREMENTIONED QLCS. THE LATEST REGIONAL 88D IMAGERY SHOWING
SHRA/TSRA ALREADY DEVELOPING IN THE LAKE OZARK VICINITY. HIGH
THETA-E/PW AIR REMAINS IN PLACE WITH DECENT UPPER LEVEL SUPPORT FROM
THE UPPER LEVEL SHORTWAVE DISTURBANCE AND BROAD/BUT RATHER 250/300
MB DIFFLUENCE CENTERED OVER SOUTH CENTRAL MO.
THERE IS A CHANCE THAT THE QLCS OVER NE OK AND N ARK COULD
INTERRUPT OUR RAIN CHANCES...HOWEVER THE GREATER RISK IS THAT
THIS...AND ADDITIONAL ACTIVITY WILL SPREAD INTO THE AREA DURING THE
OVERNIGHT HOURS AND BRING ANOTHER ROUND OF HEAVY RAINS TO PORTIONS
OF THE AREA. THE ORIENTATION OF THE CURRENT FLASH FLOOD WATCH IS
GOOD AND WILL NOT CHANGE. WITH 4-7 OF RAIN IN MANY PARTS OF THIS
AREA...IT WILL NOT TAKE MUCH TO CAUSE A MAJOR PROBLEM.
GRIDS/PRODUCTS ALREADY SENT.
GAGAN
&&
.PREV DISCUSSION.../640 PM CDT MON JUL 10/
QUICK UPDATE TO THE FORECAST TO ACCOUNT FOR LINE OF SHRA/TSRA MOVING
THROUGH THE AREA. INCREASED POPS PARTICULARLY OVER SOUTH CENTRAL MO.
GAGAN
&&
.PREV DISCUSSION.../230 PM CDT MON JUL 10/
WHAT A DIFFERENCE A DAY MAKES WITH PRECIPITABLE WATER VALUES RISING
TO NEAR 2 INCHES...WEAK LOW LEVEL CONVERGENCE AND A FAIRLY STRONG
THERMAL GRADIENT DEVELOPS ACROSS THE OZARKS AND SOUTHEAST KANSAS.
RAINFALL RATES HAVE BEEN EXTREME IN PARTS OF SOUTH CENTRAL MISSOURI
WHERE LOCALLY FOUR TO SIX INCHES FELL IN THE HEAD WATERS OF THE
JACKS FORK RIVER BASIN IN SOUTHERN TEXAS COUNTY.
THE THERMAL/MOISTURE GRADIENT ALONG THE 85H TROUGH WILL ALLOW FOR
THE CONTINUATION OF CONVECTION TO DEVELOP ACROSS FAR SOUTHWEST
MISSOURI FOR THE NEXT SEVERAL HOURS. FORECAST CONCERNS DEAL WITH
FLOODING POTENTIAL AND THE OVERALL MOVEMENT OF THE 85H TROUGH AND
WEAK SURFACE BOUNDARY AS IT RELATES TO PRECIPITATION CHANCES THROUGH
THURSDAY.
THIS MOST LIKELY PLACE OF HIGHEST RAINFALL AND PRECIPITATION CHANCES
WILL BE ALONG THE I-44 CORRIDOR AS THE 85H TROUGH AND THERMAL
GRADIENT REMAINS IN TACK. QPF AMOUNTS WILL BE BASED ON HPC GUIDANCE
AND LATEST RUC/RADAR TRENDS FOR THIS EVENING. WILL LIKELY SEE AREAL
AMOUNTS OF 0.50 TO 1.50 INCHES ACROSS SOUTHWEST MISSOURI BETWEEN
21-03Z. FLOODING CONCERNS WILL REMAIN WEAK DUE TO THE PERSISTENT
DROUGHT CONDITIONS IN THE PAST YEAR. HOWEVER...LOCALIZED FLOODING
WILL LIKELY DEVELOP IN THE FLOOD PRONE AREAS OF THE OZARKS AND
SOUTHEAST KANSAS DUE TO THE HIGH RAINFALL RATES EXPECTED.
LATER FORECAST WILL BE BASED ON A BLEND OF THE GFS/WRF AS BOTH HAVE
SIGNIFICANT DIFFERENCES...BUT HAVE TRENDED TOWARD A WETTER SCENARIO
FOR THE NEXT SEVERAL DAYS AS THE 85H TROUGH HOLDS NEAR THE REGION.
WILL NOT GET TO OVERWHELM ON PERCENTAGES...BUT 50/50 LOOKS GOOD SO
FAR WITH A SLOW DECREASE FROM SOUTHWEST MISSOURI TO CENTRAL MISSOURI
BY THURSDAY MORNING AS THE MAIN LOW/MID LEVEL CONVERGENCE SIGNAL
BECOME WEAKER. LATEST GFS/WRF TRENDS ARE SHOWING A BROAD TROUGH AT
UPPER LEVELS (CENTRAL ROCKIES/UPPER MIDWEST) BY THE WEEK/WEEKEND.
HAVE ALREADY TRENDED FOR A MORE STAGNANT WEATHER PATTERN FOR THE
EXTENDED RANGE...BUT LATER SHIFTS WILL NEED TO PAY ATTENTION TO THIS
SCENARIO AND A BROAD UPPER LOW DEVELOPING ACROSS THE WESTERN GULF OF
MEXICO... JLT
PREVIOUS DISCUSSION OF LONG TERM AT 1130 AM.
LONG TERM TRENDS CONTINUE TO INDICATE A STAGNANT WEATHER PATTERN
DEVELOPING ACROSS THE OZARKS...WITH A TYPICAL SUMMER TYPE UPPER
RIDGE PARKED ACROSS THE UPPER MID WEST/NORTHERN PLAINS. MEAN
GUIDANCE AND ENSEMBLES SHOWED THE HIGHEST THICKNESS VALUES AND
ASSOCIATED SURFACE TEMPERATURES ACROSS THE NORTHERN PLAINS WITH
RECORD HIGH TEMPERATURES FOR THIS AREA LIKELY. REAL-TIME
STANDARDIZED ANOMALIES AT THE 85H DONT INDICATE ANYTHING OUT OF THE
ORDINARY FOR (OZARKS/SOUTHEAST KANSAS) TEMPERATURES TO RISE ABOVE
NORMAL MEANS. HOWEVER...THE CONTINUED DRY CONDITIONS AND NO AIR MASS
REPLACEMENT FOR SURFACE CONDITIONS...BELIEVE HIGHS IN THE MID 90S
LOOK GOOD WITH HEAT INDICES APPROACHING OR EXCEEDING 100 DEGREES
OVER THE UPCOMING WEEKEND.
LATER SHIFTS WILL NEED TO FINE TUNE THE LOCAL EFFECTS...BUT THIS
SHOULD BE THE HOTTEST AND MOST HUMID FOR THIS SUMMER SO FAR. IN
ADDITION...70H WILL BE LOW ENOUGH TO PRODUCE LATE AFTERNOON/EARLY
EVENING CONVECTION...ESPECIALLY ACROSS THE EASTERN OZARKS WHERE WEAK
CONVERGENCE MAY DEVELOP. JLT
&&
.AVIATION...
FOR THE 00Z TAFS...LINE OF SHRA/TSRA HAS MADE IT THROUGH JLN AND
WILL BE EXITING SGF WITHIN THE HOUR. THE QUESTION THEN BECOMES...HOW
QUICKLY AND HOW FAR NORTH WILL REDEVELOPMENT OCCUR TONIGHT. ANOTHER
BATCH OF SHRA/TSRA HAS DEVELOPED OVER NE OK IN THE PAST FEW HOURS. A
MYRIAD OF BOUNDARIES ACROSS THIS AREA HAVE LED TO THIS ACTIVITY
MOVING IN SEVERAL DIFFERENT DIRECTIONS...PRIMARILY TO THE EAST. JLN
AND SGF MAY VERY WELL BE ON THE NORTHERN PERIPHERY OF THIS
DEVELOPMENT AS IT HEADS EAST. FOR NOW...WILL CARRY A TEMPO FOR LIGHT
RAIN AT JOPLIN FOR THE REST OF THE EVENING AND END A TEMPO FOR TSRA
AT SGF AT 01Z. WILL MONITOR RADAR TRENDS AND UPDATE THE TAFS AS THIS
RAIN EVENT EVOLVES. OUTSIDE OF SHRA/TSRA...CIGS/VIS SHOULD STAY
ABOVE MVFR FOR THE MOST PART...BRIEFLY DROPPING DOWN TO MVFR AROUND
SUNRISE TUESDAY. THE RISK FOR SHRA/TSRA WILL CONTINUE INTO TUESDAY
AND HAVE CARRIED VCSH FOR NOW.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
WFO SGF
Hazardous weather outlook, Jul 10, 7:21 PM CST, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
821 PM CDT MON JUL 10 2006
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112145-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
821 PM CDT MON JUL 10 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...TONIGHT.
THE MAIN WEATHER HAZARD THROUGH TONIGHT WILL BE SCATTERED SHOWERS
AND THUNDERSTORMS PRODUCING RAINFALL RATES OF ONE TO TWO INCHES
PER HOUR THAT WILL CAUSE LOCALIZED FLOODING...ESPECIALLY IN AREAS
OF SOUTH CENTRAL MISSOURI WHERE LOCALLY THREE TO FIVE INCHES OF
RAIN FELL EARLIER TODAY.
IN ADDITION...A FEW THUNDERSTORMS MAY PRODUCE WIND GUSTS TO 40 MPH.
SEVERE WEATHER IS NOT ANTICIPATED TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
SCATTERED THUNDERSTORMS WILL PRODUCE HIGH RAINFALL RATES THROUGH
THURSDAY AS SEVERAL DISTURBANCES AND LEFTOVER BOUNDARIES WILL AID
IN THE DEVELOPMENT OF THUNDERSTORMS.
INCREASING HUMIDITY VALUES AND TEMPERATURES RISING INTO THE LOW TO
MID 90S WILL CAUSE HEAT INDICES TO APPROACH...OR EXCEED 100 DEGREES
IN PORTIONS OF SOUTHEAST KANSAS...WESTERN AND SOUTHWEST MISSOURI BY
THIS WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED FOR THE REMAINDER OF TONIGHT.
HOWEVER...LOCAL RAINFALL AMOUNTS AND FLOODING REPORTS ARE ENCOURAGED
FOR THE NEXT SEVERAL DAYS.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
JLT/GAGAN
In the hours before
Local storm report, Jul 10, 7:32 PM CST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
832 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 3 SSE MORGAN 37.47N 92.66W
07/10/2006 WRIGHT MO CO-OP OBSERVER
SMITH BRANCH OUT OF ITS BANKS WITH 1.5 FEET OF WATER
MEASURED TO BE FLOWING QUICKLY OVER HIGHWAY J NEAR THE
LACLEDE/WRIGHT/WEBSTER COUNTY LINE.
0800 PM HEAVY RAIN 1 N MARSHFIELD 37.35N 92.91W
07/10/2006 M4.60 INCH WEBSTER MO CO-OP OBSERVER
STORM TOTAL RAINFALL THROUGH JUST AFTER 800 PM.
0800 PM HEAVY RAIN 1 SE MORGAN 37.50N 92.66W
07/10/2006 M7.25 INCH LACLEDE MO CO-OP OBSERVER
STORM TOTAL RAINFALL THROUGH 800 PM.
&&
IZZILocal storm report, Jul 10, 8:07 PM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
907 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM FLASH FLOOD THAYER 36.52N 91.54W
07/10/2006 OREGON MO LAW ENFORCEMENT
SEVERAL ROADS FLOODED NEAR THE WARM FORK AND SPRING
RIVERS NEAR THAYER.
&&
IZZILocal storm report, Jul 10, 8:32 PM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
932 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 AM FLASH FLOOD 1 S WHITE CHURCH 36.84N 91.79W
07/10/2006 HOWELL MO LAW ENFORCEMENT
VEHICLE REPORTED OFF THE ROAD DUE TO HEAVY RAINFALL AND
HIGH WATER AT THE INTERSECTION OF HWY 17 AND W. NO
INJURUIES REPORTED. MODOT ENROUTE TO CLOSE THE ROAD.
0830 AM FLASH FLOOD 1 N WHITE CHURCH 36.86N 91.79W
07/10/2006 HOWELL MO LAW ENFORCEMENT
A FOOT OF WATER REPORTED OVER THE ROAD AT THE
INTERSECTION OF HWY 17 AND COUNTY ROAD 228.
1045 AM HEAVY RAIN ROVER 36.72N 91.62W
07/10/2006 E5.00 INCH OREGON MO BROADCAST MEDIA
RAINFALL REPORTED SINCE MIDNIGHT.
1100 AM HEAVY RAIN HOUSTON 37.33N 91.96W
07/10/2006 E5.00 INCH TEXAS MO AMATEUR RADIO
RAINFALL SINCE MIDNIGHT.
1110 AM HEAVY RAIN 5 S GROVESPRING 37.33N 92.61W
07/10/2006 E2.50 INCH WRIGHT MO PUBLIC
RAINFALL REPORTED SINCE 7 AM.
1125 AM HEAVY RAIN 4 NE WHITE CHURCH 36.89N 91.73W
07/10/2006 E3.25 INCH HOWELL MO PUBLIC
RAINFALL SINCE MIDNIGHT.
1126 AM HEAVY RAIN WEST PLAINS 36.73N 91.85W
07/10/2006 M3.12 INCH HOWELL MO ASOS
1142 AM HEAVY RAIN 3 W WHITE CHURCH 36.85N 91.84W
07/10/2006 E4.70 INCH HOWELL MO BROADCAST MEDIA
RAINFALL SINCE MIDNIGHT.
1155 AM HEAVY RAIN NIANGUA 37.39N 92.83W
07/10/2006 E2.90 INCH WEBSTER MO PUBLIC
RAINFALL SINCE 7 AM.
0100 PM TSTM WND DMG 5 S NIXA 36.97N 93.29W
07/10/2006 CHRISTIAN MO EMERGENCY MNGR
TREE REPORTED ACROSS RIVERDALE ROAD WEST OF HWY 160.
0100 PM TSTM WND DMG OZARK 37.02N 93.21W
07/10/2006 CHRISTIAN MO EMERGENCY MNGR
TREE REPORTED ACROSS WARREN AND KANSAS ROADS IN TOWN.
TREES HAVE ALSO BEEN REPORTED INTO TWO HOMES. ONE ON
SOUTH 5TH STREET AND THE OTHER ON SOUTH 3RD AVENUE.
0106 PM DOWNBURST OZARK 37.02N 93.21W
07/10/2006 CHRISTIAN MO EMERGENCY MNGR
WINDS ESTIMATED AT 60-70 MPH. TREES WERE ALSO REPORTED
DOWN AROUND THE CITY.
0134 PM TSTM WND DMG OZARK 37.02N 93.21W
07/10/2006 CHRISTIAN MO EMERGENCY MNGR
TREE FELL ON VEHICLE IN DOWNTOWN OZARK TRAPPING ONE
PERSON. NO ONE WAS INJURED.
0135 PM TSTM WND DMG OZARK 37.02N 93.21W
07/10/2006 CHRISTIAN MO EMERGENCY MNGR
POWER LINE DOWN AT NINTH AND ROBERTSON STREET.
0146 PM HEAVY RAIN 2 W HOUSTON 37.33N 91.99W
07/10/2006 E4.50 INCH TEXAS MO CO-OP OBSERVER
RAINFALL SINCE 730 AM.
0230 PM FLASH FLOOD 3 E CONWAY 37.50N 92.77W
07/10/2006 LACLEDE MO LAW ENFORCEMENT
HIGHWAY J IMPASSABLE DUE TO HIGH WATER.
0236 PM HEAVY RAIN HOUSTON 37.33N 91.96W
07/10/2006 M6.10 INCH TEXAS MO LAW ENFORCEMENT
RAINFALL SINCE 830 AM.
0237 PM HEAVY RAIN 4 NE WHITE CHURCH 36.89N 91.73W
07/10/2006 E4.85 INCH HOWELL MO PUBLIC
RAINFALL SINCE 630AM.
0255 PM FLASH FLOOD 5 E CONWAY 37.50N 92.73W
07/10/2006 LACLEDE MO LAW ENFORCEMENT
MODOT REPORTS THAT J HWY WILL REMAIN FLOODED AND CLOSED
THROUGH THE NIGHT. ALSO ORCHID ROAD FLOODED.
0300 PM HEAVY RAIN GROVESPRING 37.40N 92.61W
07/10/2006 M4.00 INCH WRIGHT MO CO-OP OBSERVER
RAINFALL SINCE MIDNIGHT.
0345 PM FLASH FLOOD PITTSBURG 37.41N 94.70W
07/10/2006 CRAWFORD KS TRAINED SPOTTER
STREET FLOODING ONGOING IN PITTSBURG WITH SOME ROADS NOW
IMPASSABLE
0415 PM TSTM WND DMG 3 W ANDERSON 36.65N 94.50W
07/10/2006 MCDONALD MO LAW ENFORCEMENT
OFFICER ESTIMATES WINDS TO 60MPH WITH POWER POLE BLOWN
DOWN.
0430 PM TSTM WND DMG ANDERSON 36.65N 94.44W
07/10/2006 MCDONALD MO LAW ENFORCEMENT
POWER LINES DOWN
0440 PM TSTM WND GST ANDERSON 36.65N 94.44W
07/10/2006 M62.00 MPH MCDONALD MO MESONET
MESONET STATION MEASURED GUST.
0530 PM TSTM WND DMG 4 SW MONETT 36.88N 93.98W
07/10/2006 BARRY MO CO-OP OBSERVER
FOOT AND A HALF DIAMETER TREE BLOWN DOWN IN OBSERVERS
FRONT YARD.
0537 PM FLOOD 4 W CONWAY 37.50N 92.89W
07/10/2006 DALLAS MO AMATEUR RADIO
WATER THREE FEET DEEP IN PASTURE.
0555 PM TSTM WND DMG SPRINGFIELD 37.20N 93.29W
07/10/2006 GREENE MO NWS EMPLOYEE
LARGE TREE DOWN NEAR ST JOHNS HOSPITAL.
0645 PM TSTM WND DMG 4 E DOGWOOD 37.04N 92.76W
07/10/2006 DOUGLAS MO EMERGENCY MNGR
TREE BLOWN DOWN ON HIGHWAY K ABOUT ONE HALF MILE SOUTH OF
THE WEBSTER COUNTY LINE. TREE PARTIALLY BLOCKING THE ROAD
MODOT DISPATCHED TO REMOVE IT.
0800 PM HEAVY RAIN 1 SE MORGAN 37.50N 92.66W
07/10/2006 M7.25 INCH LACLEDE MO CO-OP OBSERVER
STORM TOTAL RAINFALL THROUGH 800 PM.
0800 PM HEAVY RAIN 1 N MARSHFIELD 37.35N 92.91W
07/10/2006 M4.60 INCH WEBSTER MO CO-OP OBSERVER
STORM TOTAL RAINFALL THROUGH JUST AFTER 800 PM.
0800 PM FLASH FLOOD 3 SSE MORGAN 37.47N 92.66W
07/10/2006 WRIGHT MO CO-OP OBSERVER
SMITH BRANCH OUT OF ITS BANKS WITH 1.5 FEET OF WATER
MEASURED TO BE FLOWING QUICKLY OVER HIGHWAY J NEAR THE
LACLEDE/WRIGHT/WEBSTER COUNTY LINE.
0820 PM FLASH FLOOD THAYER 36.52N 91.54W
07/10/2006 OREGON MO LAW ENFORCEMENT
SEVERAL ROADS FLOODED NEAR THE WARM FORK AND SPRING
RIVERS NEAR THAYER.
&&
IZZILocal storm report, Jul 10, 9:29 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM FLASH FLOOD 4 W CONWAY 37.50N 92.89W
07/10/2006 DALLAS MO AMATEUR RADIO
WATER THREE FEET DEEP IN PASTURE.
&&
IZZILocal storm report, Jul 10, 9:34 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1034 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD NEOSHO 36.87N 94.37W
07/10/2006 NEWTON MO LAW ENFORCEMENT
SEVERAL STREETS FLOODED AND CLOSED IN TOWN
0745 PM TSTM WND DMG 5 NW HAZELTON 37.58N 92.09W
07/10/2006 TEXAS MO LAW ENFORCEMENT
TREE DOWN ON AW HIGHWAY NEAR THE TEXAS PULASKI COUNTY
LINE.
0803 PM TSTM WND DMG 2 W BUCYRUS 37.34N 92.05W
07/10/2006 TEXAS MO LAW ENFORCEMENT
TREE DOWN ON HWY 38 EAST OF FF
&&
IZZILocal storm report, Jul 10, 9:36 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1036 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG WEST PLAINS 36.73N 91.85W
07/10/2006 HOWELL MO LAW ENFORCEMENT
TREE DOWN NEAR THE CITY OF WEST PLAINS
&&
IZZIFlash Flood, Laclede
- When
- July 10, 9:55 PM CST to July 11, 2:00 AM CST
- Where
- Laclede County, 8 mi N of Lebanon
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.658, -92.590 (the zone’s center; the record gives no point)
Numerous thunderstorms caused flash flooding over several low water crossings across rural sections of northern Laclede County.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Ohio, July 10, 2006$12 million · F1 · 6 events
- Flooding in Nebraska, July 10, 2006$1.7 million · 4 events
- Hail and Damaging Winds in Oklahoma, July 10, 20061 injured · $313,000 · 61 kt wind · 25 events
- Hail and Damaging Winds in Ohio, July 10, 2006$316,000 · 1 in hail · 31 events
- Flash Flooding and Lightning Strike in Puerto Rico, July 10, 2006$605,000 · 3 events
- Flash Flooding in Nebraska, July 10, 2006$550,000 · 2 events
- Damaging Winds in Texas, July 10, 2006$175,000 · 57 kt wind · 3 events
- Marine Thunderstorm Wind in South Atlantic Coastal Waters, July 10, 20065 injured · 1 event
- Flash Flood in Kansas, July 10, 2006$50,000 · 1 event
- Damaging Winds in New York, July 10, 2006$40,000 · 52 kt wind · 3 events
- Flash Flood in Utah, July 10, 2006$25,000 · 1 event
- Hail and Damaging Winds in Oklahoma, July 10, 2006$8,000 · 61 kt wind · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5522832.